question-icon

Is pregnancy possible despite taking I-pill?

default
Posted on Thu, 21 Jul 2016
Question: Hi,
After having un-protected s** I had taken ipill within 48 ₹hours . No ejaculate was done . After around 10 days I am having brown and little red discharge . Is this normal or sign of pregnancy?
doctor
Answered by Dr. Rakhi Tayal (9 minutes later)
Brief Answer:
Not due to pregnancy.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
There is less than 5% chance of pregnancy ,This discharge is normal due to effect of ipill.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (24 hours later)
Hi .thank you doc .
Could you please suggest replacement for ipill / unwanted 72 . Any other tablet that can be taken which are safe and from when can we start taking it.
doctor
Answered by Dr. Rakhi Tayal (1 hour later)
Brief Answer:
Details below.

Detailed Answer:
Hello.
Thanks for writing again.
All the tablet are having same combination under different name and no one is totally safe.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (3 hours later)
Hi Dr XXXXXXX
After brownish discharge on 29th XXXXXXX , there was red discharge on 30th XXXXXXX and on 1st July little red brown discharge and it has stopped now .
I had taken ipill on around 18-19 XXXXXXX . ( consumed 2 ipill in 3 days )
Do I have to take any pregnancy test ?
Or can it be considered as the effect of ipill and wait for my next cycle to come.

My period cycle is irregular since past 10-11 years . It's sometime a daily of 3 moths sometimes it's within 15 days and sometime times in a month.
doctor
Answered by Dr. Rakhi Tayal (5 hours later)
Brief Answer:
Next periods may be delayed by a week.

Detailed Answer:
The spotting and discharge was an effect of I-pill. Your next periods may be delayed by a week or so. In case the periods are delayed by more than 10 days then do test your urine for pregnancy to rule out pregnancy completely.
It is better to take a regular contraceptive pill to regularize your periods from next cycle.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 6008 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is pregnancy possible despite taking I-pill?

Brief Answer: Not due to pregnancy. Detailed Answer: Hello, Thanks for trusting us with your health concern. There is less than 5% chance of pregnancy ,This discharge is normal due to effect of ipill. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal